# SDR DALA1136843707

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 36,152 hours, 15,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM STA 986.5 RBL 30-38, CORROSION AROUND FASTENER HOLE.  REPAIRED FLOORBEAM STA 986.5 IAW ERA 491216 AND 464736-14MA NR 632611.
